# SDR DXTA2013032005326

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 12,765 hours, 7,925 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 112A
- Condition: Failed
- Part time: 11,599 hours, 10,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

WHILE IN TAKEOFF POWER AND ON CLIMBOUT, BLUE SMOKE WAS OBSERVED TO BE VENTING INTO THE FLIGHT DECK. SMOKE WAS EVIDENT UNTIL SUCH TIME AS POWER REDUCTION OCCURRED, THEN THE SMOKE BEGAN TO DISSAPATE.  RAN APU WITH NORMAL BLEED AIR AND MAX BLEED AIR.  ISOLATION VALVE CLOSED & OPEN, COULD DETECT OIL BUT COULD NOT DUPLICATE SMOKE IN EITHER POSITION.  RAN BOTH ENGINES TO POWER FOR THREE MINUTES THEN CRUISE FOR FIVE MINUTES WITH ISOLATION VALVE CLOSED AND COULD NOT DETECT OR DUPLICATE SMOKE, AT END OF RUN. REMOVED FWD ACM FOR INSPECTION OF TURBINE CASE AND FOUND WET WITH OIL, REMOVED CABIN COALESCER SOCK AND ALSO FOUND HOUSING AND SOCK WET WITH OIL RESIDUE. OPENED AFT ACM DUCT WORK AND FOUND COCKPIT ACM DRY IN TURBINE HOUSING.   REMOVED COCKPIT COALESCER SOCK AND FOUND HOUSING AND SOCK DRY.   R & R CABIN ACM IAW MM CH21-51-00.  LEAK CHECK GOOD ON BOTH PACKS.  OPS CHECK GOOD CABIN ACM.
